# SDR 2007UALA00212

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Hyd Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD BAY WIRE HARNESS CHAFING AGAINST STRUCTURE AND HYD LINE AT FWD LT SIDE OF BAY.    REROUTED AND SECURED WIRE HARNESS PER GN-MM 2-0-10-004.  NO WIRE DAMAGE BEYOND ACCEPTABLE STANDARD.  SUSPECT HARNESS MIS-ROUTED DURING PREVIOUS MAINTENANCE ACCESS.
